List of citations in Numdam for : Resolution of the Maxwell equations in a domain with reentrant corners

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 32 (1998) no. 3, p. 359-389

Ciarlet Jr., Patrick; Lefèvre, François; Lohrengel, Stéphanie; Nicaise, Serge

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 44 (2010) no. 1, p. 75-108

Chikouche, Wided; Nicaise, Serge

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 5, Volume 7 (2008) no. 3, p. 455-482

Costabel, Martin; Dauge, Monique; Nicaise, Serge

ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Volume 37 (2003) no. 5, p. 807-831